New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
weemama - February 15

Hello everyone: I am wondering if anyone out there has trouble with their eyes? I love reading and my daughter bought me a e-reader for xmas. I really love the classics, and it has 100 already on it. But.....I find if I read for more than an hour or so my head feels very fuzzy and my eyes get blurry and in the end I get the most horrible headache. I thought maybe I needed new glasses, but not so....the optomitrist couldn't tell me if it had anything to do with my fm. Anyone have any ideas...thanks.

 

January - February 15

I believe that blurry vision and headache can be side effects of many drugs used for fibro. Might want to see an Ophthalmologist (MD) and have your eyes checked. Good luck!

 

Cher0208 - February 15

My eyes have been soo blurry on and off. Today was very bad. I went to an eye doctor but I think I'm going back. I wonder if it is the fibro, it is listed as a symptom. Sometimes its so bad and other times its not. A few years ago it would take a few hours of reading for my eyes to get blurry. Now I just wake up with it sometimes. So frustrating!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question